Home » Frequently asked Questions on Health » Blood pressure - effect on sex drive

Blood pressure - effect on sex drive

Q: I was diagnosed as suffering from hypertension in April 2001 and since last 8 months I am on medication to keep my blood pressure in check. I am having foll. tablets : Betacard 50mg and Hipril 10mg (one tablet daily). I get my BP measured every 15 days or so and it is usually around 130/82. Ever since I am on the above medication, my sex drive is reducing. Are the BP drugs responsible?

A:I note that your BP is well controlled. However you are not doing well on the sex front for which betablockers could be responsible. Please ask your treating physician to consider changing it to ace inhibitor or a calcium blockers.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------